MathSciNet Relay Station
MathSciNet bibliographic data
MR1948872 49J45 (35J20)
Gori, Michele; Maggi, Francesco; Marcellini, Paolo On some sharp conditions for lower semicontinuity in $L^1$. Differential Integral Equations 16 (2003), no. 1, 51–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement